Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Plane waves and stability of elastic plates

Author: J. L. Ericksen
Journal: Quart. Appl. Math. 32 (1974), 343-345
DOI: https://doi.org/10.1090/qam/99677
MathSciNet review: QAM99677
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Ericksen, Plane infinitesinal waves in homogeneous elastic plates, J. Elasticity 3, 161-167 (1973)
  • [2] Léon Van Hove, Sur l’extension de la condition de Legendre du calcul des variations aux intégrales multiples à plusieurs fonctions inconnues, Nederl. Akad. Wetensch., Proc. 50 (1947), 18–23=Indagationes Math. 9, 3–8 (1947) (French). MR 0020223
  • [3] J. L. Ericksen, Simpler problems for elastic plates, Int. J. Solids Structures 9, 141-149 (1973)
  • [4] J. L. Ericksen, Wave propagation in thin elastic shells, Arch. Rational Mech. Anal. 43 (1971), 167–178. MR 0343732, https://doi.org/10.1007/BF00251450

Additional Information

DOI: https://doi.org/10.1090/qam/99677
Article copyright: © Copyright 1974 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website